# SDR FDEA202209032152

- Difficulty date: September 3, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 94,880 hours, 22,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - DROOPED LEADING EDGE UPPER SKIN FOUND CRACK AT STATION XDLE 319. LEFT WING - DROOPED LEADING EDGE UPPER AT STATION XDLE 319 CRACKED SKIN REPAIR   CARRIED OUT AS PER SRM 57-40-01-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.  ORIG SUB DATE: 9/6/2022
